MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; MANUAL WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; MANUAL WHEELCHAIR
Model Number K320DFA-ELR
Medical Device Problem Codes Material Fragmentation (1261); Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution to meet reporting deadlines we will file a follow-up when additional data becomes available.While using the device the end-user was rolling down the hill.The device hits a little bump, and the side of the wheelchair by his hips cracked.He sustained a slash at the top of his arm.The end-user lives in a rehab center.

Brand Name
DRIVE
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
no 36 danyan road
danyang 21230 0
CH  212300
MDR Report Key11329753
Report Number2438477-2021-00005
Device Sequence Number1112363
Product Code IOR
UDI-Device Identifier00822383133904
UDI-Public822383133904
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2021
Report Date (Section F) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DFA-ELR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/19/2021
Device Age22 MO
Event Location Other
Date Report to Manufacturer02/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/15/2021